Article citationsMore>>

V. Yegnanarayanan, “On a Question Concerning Prime Distance Graphs,” Discrete Mathematics, Vol. 245, No. 1-3, February 2002, pp. 293-298. doi:10.1016/S0012-365X(01)00221-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.